# SDR SIMA201009504

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 28,087 hours, 23,621 cycles
- Engine: Allsn AE3007A
- Engine time: 20,611 hours, 18,799 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 20,611 hours, 18,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4336 THE CREW REPORTED A STRONG OILY ODOR IN THE COCKPIT DURING FLIGHT AND THE STRONGEST ODOR OCCURRING DURING TAKEOFF ALT-TO -1 PACKS ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE NUMBER 1 IAW AEWC 71-000-00O.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE CAUSE OF THE ODOR/LEAK WAS DETERMINED TO BE A FAULTY NR 4 CARBON SEAL.
